Resolution of tachycardia-induced cardiomyopathy following ablation of verapamil-sensitive idiopathic left ventricular tachycardia

Arya, A. and Haghjoo, M. and Davari, P. and Sadr-Ameli, M.A. (2006) Resolution of tachycardia-induced cardiomyopathy following ablation of verapamil-sensitive idiopathic left ventricular tachycardia. Pediatric Cardiology, 27 (1). pp. 146-148.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

Few reports have described tachycardia-induced cardiomyopathy secondary to ventricular tachycardia. We present a 12-year-old boy with dilated cardiomyopathy and incessant verapamil-sensitive idiopathic left ventricular tachycardia. Twelve-lead electrocardiogram showed right bundle branch block QRS morphology with superior axis during tachycardia. Electrophysiology study confirmed the diagnosis, and radiofrequency ablation was done and successfully terminated and prevented induction of ventricular tachycardia. During the follow-up period of 18 months, the patient remained free of symptoms and arrhythmia. Three months after ablation, left ventricular ejection fraction improved and cardiac silhouette became normal on chest x-ray. © Springer Science+Business Media, Inc. 2006.

Item Type: Article
Additional Information: cited By 10
Uncontrolled Keywords: verapamil, article; case report; catheter ablation; child; congestive cardiomyopathy; electrocardiography; follow up; heart left ventricle function; heart ventricle tachycardia; human; male; Purkinje fiber, Cardiomyopathy, Dilated; Catheter Ablation; Child; Electrocardiography; Follow-Up Studies; Humans; Male; Purkinje Fibers; Tachycardia, Ventricular; Ventricular Dysfunction, Left; Verapamil
Subjects: WG Cardiovascular System
Depositing User: Librarian Farzaneh Dini
Date Deposited: 08 Apr 2020 07:03
Last Modified: 08 Apr 2020 07:03
URI: http://eprints.iums.ac.ir/id/eprint/12044

Actions (login required)

View Item View Item